# SDR SCNA20160201025

- Difficulty date: February 1, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 50,674 hours, 19,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DAMAGED AROUND EXTERANAL POWER DOOR RECEPTICAL.  REMOVED DAMAGE IN 2 AREAS WITH .3750 R BLENDOUTS.
